# SDR P2EA00014

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING NR 2 SPOILER UPPER AND LOWER SURFACE DELAMINATED AND UPPER SURFACE OUTBOARD END CORNER HAS SKIN DAMAGED.  DEFECT SIZE:  LENGTH - 8.00 INCHES, WIDTH - 9.50 INCHES.  REPAIRED LT WING NR 4 SPOILER UPPER SKIN PER COOPESA EO COO-CMP-357-034-00 DATED JAN 16, 2000.  DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA,  DESIGNATION DERT-710167-SW, DATED JAN 17, 2000.  SEE COOPESA WO NR 5-73 AND VAM-100 NR 662 FOR TECHNICAL INFORMATION.  (X)
